Differential and Integral Equations

On the analyticity of periodic gravity water waves with integrable vorticity function

Joachim Escher and Bogdan-Vasile Matioc

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that the streamlines and the profile of periodic gravity water waves traveling over a flat bed with wavespeed which exceeds the horizontal velocity of all fluid particles are real-analytic graphs if the vorticity function is merely integrable.

Article information

Source
Differential Integral Equations, Volume 27, Number 3/4 (2014), 217-232.

Dates
First available in Project Euclid: 30 January 2014

Permanent link to this document
https://projecteuclid.org/euclid.die/1391091364

Mathematical Reviews number (MathSciNet)
MR3298874

Zentralblatt MATH identifier
1324.76008

Subjects
Primary: 35Q31: Euler equations [See also 76D05, 76D07, 76N10] 76B03: Existence, uniqueness, and regularity theory [See also 35Q35] 76B15: Water waves, gravity waves; dispersion and scattering, nonlinear interaction [See also 35Q30] 76B47: Vortex flows

Citation

Escher, Joachim; Matioc, Bogdan-Vasile. On the analyticity of periodic gravity water waves with integrable vorticity function. Differential Integral Equations 27 (2014), no. 3/4, 217--232. https://projecteuclid.org/euclid.die/1391091364


Export citation